# SDR SA05123

- Difficulty date: December 5, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: 1083
- Condition: Low
- Location: Mid Lt Cabin
- Part time: 13,098 hours, 4,961 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE LEFT OVERWING EXIT SLIDE BOTTLE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED THE SLIDE BOTTLE.  CHECKS OK PER TASK 25-62-49-020.
